# SDR SWAA2021021748636

- Difficulty date: February 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 46,453 hours, 27,755 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: E/E Bay Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT E & E DOOR WILL NOT CLOSE.  R & R AFT EE DOOR BOTH ROLLER TRUCK ASSYS.  OPS OKAY AMM 52-48-41.
